CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
On Fixed Point Property under Lipschitz and Uniform Embeddings (vol 2018, 4758546, 2018) 期刊论文
JOURNAL OF FUNCTION SPACES, 2019, 页码: 1
Authors:  Zhang, Jichao;  Bao, Lingxin;  Su, Lili
Favorite  |  View/Download:13/0  |  Submit date:2019/04/02
On Fixed Point Property under Lipschitz and Uniform Embeddings 期刊论文
JOURNAL OF FUNCTION SPACES, 2018
Authors:  Zhang, Jichao;  Bao, Lingxin;  Su, Lili
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
On Fixed Point Property under Lipschitz and Uniform Embeddings 期刊论文
JOURNAL OF FUNCTION SPACES, 2018, 页码: 6
Authors:  Zhang, Jichao;  Bao, Lingxin;  Su, Lili
Favorite  |  View/Download:13/0  |  Submit date:2019/01/11
A comparison of two Stokes ice sheet models applied to the Marine Ice Sheet Model Intercomparison Project for plan view models (MISMIP3d) 期刊论文
CRYOSPHERE, 2017, 卷号: 11, 期号: 1, 页码: 179-190
Authors:  Zhang, Tong;  Price, Stephen;  Ju, Lili;  Leng, Wei;  Brondex, Julien;  Durand, Gael;  Gagliardini, Olivier
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Thermomechanically coupled modelling for land-terminating glaciers: a comparison of two-dimensional, first-order and three-dimensional, full-Stokes approaches 期刊论文
JOURNAL OF GLACIOLOGY, 2015, 卷号: 61, 期号: 228, 页码: 702-712
Authors:  Zhang, Tong;  Ju, Lili;  Leng, Wei;  Price, Stephen;  Gunzburger, Max
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
glacier flow  ice dynamics  
TWO-STEP MODULUS-BASED SYNCHRONOUS MULTISPLITTING ITERATION METHODS FOR LINEAR COMPLEMENTARITY PROBLEMS 期刊论文
Journal of Computational Mathematics, 2015, 卷号: 33, 期号: 1, 页码: 100
Authors:  Zhang Lili
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
constructionandanalysisofcommonforeigntradecyclebasedonmsvaranempiricalstudyofglobalexperience 期刊论文
journalofsystemsscienceandcomplexity, 2015, 卷号: 28, 期号: 2, 页码: 360
Authors:  Zhang Lili;  Zhang Xun;  Cheng Ke
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
物流成本对产出和价格水平的影响基于favar模型 期刊论文
系统工程理论与实践, 2014, 卷号: 34, 期号: 8, 页码: 2025
Authors:  张莉莉;  陆凤彬
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
随机线性连续时间系统基于采样数据的二次指标控制 期刊论文
中国科学e辑技术科学, 2003, 卷号: 033, 期号: 004, 页码: 326
Authors:  姚莉丽;  张纪峰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10